# SDR SIMA20210520001

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 47,875 hours, 44,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA AFT EMERGENCY FLASHLIGHT RETENTION CLAMP BROKEN AUTH#050285M-C REFERENCE LOG PAGE #4709038 ITEM #2 FOR DISCREPENCY-C/A-RAR FA AFT EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB 145 AMM 33-50-16. OPS CHECK GOOD. MEL ITEM RESTORED.
